# SDR DALA2017041603166

- Difficulty date: April 15, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 72,440 hours, 20,136 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FAILED LEAF SPRING CHECKS. REPLACED THE GIRT BAR IAW 2040-0191-1L, STEP 22.
